# SDR REX2008F00050

- Difficulty date: October 29, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON APPROACH WHEN SELECTED TO 30 DEGREES.  VREF ADJUSTED AND APPROACH CONTINUED WITH UNEVENTFUL LANDING.  RESET FLAPS AND PERFORMED RIG CHECK PER BOMBARDIER AMM.  OPS CHECKED GOOD.
